# SDR FDEA201611103954

- Difficulty date: November 10, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 54,526 hours, 13,500 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AT 1000 FT AGL,  RECEIVED A LEVEL 3 ENG 2 ALERT, ICE  DUCT.   COMPLIED WITH QRH RETURNED TO DEPARTURE.  ACCOMPLISHED FIM 30-22-05-00.  PERFORMED A NR 2 ENGINE ANTI-ICE INSPECTION CHECK IAW AMM 30-22-00-6-2.  INSPECTED ENGINE ANTI-ICE DUCTS,   DUCT FLANGES, DUCT COUPLINGS, SUPPORT LINKS, NO DISCREPANCIES FOUND.  REMOVED AND REPLACED THE NR 2 ENG NOSE COWL ANTI ICE VALVE IAW AMM 30-22-01.   R & R THE CONTINIOUS FIRE DETECTOR UNIT (CFD) IAW AMM 30-22-10-4 AND RELAY R2-5527 IAW SMP, CHECKED OK.  REMOVED & REPLACED THE NR 2 ENGINE MANIFOLD FAILURE SENSING ELEMENT D1-89, D1-90 AND D1-91 IAW AMM 30-22-11-4.  RAN NR 2 ENGINE IAW JRH CHAPTER 5, CHECKED THE ANTI-ICE SYSTEM AND NO DISCREPANCIES NOTED.  ACFT OK FOR SERVICE.
